# SDR AALA202508047323

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 41,026 hours, 8,282 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216141
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS DUE TO THE FLIGHT CREW REPORTING THAT THE FLIGHT DECK LEFT HAND SIDE NUMBER 3 WINDOW DELAMINATED IN FLIGHT AT 330. THE FLIGHT CREW HEARD A LOUD POP AND BUBBLES APPEARED IN WINDOW. **SUPPLEMENTAL REPORT FOR AALA202508037323: MAINTENANCE REPLACED THE WINDOW PER AMM 56-11-12.
